# SDR AALA201809199011

- Difficulty date: September 17, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 13,451 hours, 6,488 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Condition: Defective
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. AN EMERGENCY WAS DECLARED. SMOKE IN COCKPIT DURING FLIGHT. FOLLOWED QRH AND ECAMS ISOLATED NR 1 PACK AND SMOKE STOPPED. AIR CYCLE MACHINE NEEDS REPLACEMENT AND TURBINE BYPASS PIPE ASSEMBLY NEEDS TO BE INSTALLED DUE TO SMOKE ODOR FUME. INSTALLED BYPASS VALVE AND PIPE ASSEMBLY PER AMM 21-52-21. LEAK CHECK OF LEFT ACM INSTALLATION IS GOOD. (PLEASE SEE SDR AALA201809199008 AND MIC 35304906)
